# SDR DXTA2012040204942

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 2,653 hours, 1,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 200207060
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING, THE AIRPLANE FILLED WITH SMOKE THAT SMELLED LIKE BURNED RUBBER. THE PAC WERE TURNED OFF INDIVIDUALLY AND THE CABIN PAC (RT) WAS BLOWING VERY HOT AIR.  THE AIRPLANE PRESSURIZED AT A SLOWER THAN NORMAL RATE ON DESCENT.  HEARD A LOUD (SLAM SOUND) COMING FROM BACK OF THE CABIN AREA.  R & R FWD ECU DIR CYCLE MACHINE WITH A REPAIRED UNIT; R & R FWD AFT WATER SEPARATORS COALESCING AS REQUIRED.  PERFORMED OPS TEST, CHECKED SATISFACTORY IAW MM 21-11-00.
